Author: Sikhov Mirbulat B.
Publisher: Springer Publishing Company
ISSN: 0133-3852
Source: Analysis Mathematica, Vol.30, Iss.2, 2004-01, pp. : 137-146
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
The Americas, Vol. 42, Iss. 1, 1985-07 ,pp. :
The Americas, Vol. 54, Iss. 4, 1998-04 ,pp. :
Nonzero Infinitesimal Blocks of Category O S
By Platt Kenyon
Algebras and Representation Theory, Vol. 14, Iss. 4, 2011-08 ,pp. :